Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 208, Pages 278–289 (Mi tm1204)  

This article is cited in 19 scientific papers (total in 19 papers)

A remark on the theorem of V. A. Iskovskikh and Yu. I. Manin on a three-dimensional quartic

A. V. Pukhlikov


Full text: PDF file (1179 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 208, 244–254

Bibliographic databases:
UDC: 513.6
Received in October 1993

Citation: A. V. Pukhlikov, “A remark on the theorem of V. A. Iskovskikh and Yu. I. Manin on a three-dimensional quartic”, Number theory, algebra and algebraic geometry, Collection of articles. To seventieth birthday of Academician I. R. Shafarevich, Trudy Mat. Inst. Steklov., 208, Nauka, Fizmatlit, Moscow, 1995, 278–289; Proc. Steklov Inst. Math., 208 (1995), 244–254

Citation in format AMSBIB
\Bibitem{Puk95}
\by A.~V.~Pukhlikov
\paper A~remark on the theorem of V.\,A.~Iskovskikh and Yu.\,I.~Manin on a~three-dimensional quartic
\inbook Number theory, algebra and algebraic geometry
\bookinfo Collection of articles. To seventieth birthday of Academician I. R. Shafarevich
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 208
\pages 278--289
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1730270}
\zmath{https://zbmath.org/?q=an:0880.14020}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 208
\pages 244--254


Linking options:
  • http://mi.mathnet.ru/eng/tm1204
  • http://mi.mathnet.ru/eng/tm/v208/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Birational automorphisms of algebraic threefolds with a pencil of Del Pezzo surfaces”, Izv. Math., 62:1 (1998), 115–155  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. M. Grinenko, “Birational automorphisms of a three-dimensional double cone”, Sb. Math., 189:7 (1998), 991–1007  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Iskovskikh, “A simple proof of the irrationality of a three-dimensional quartic”, Math. Notes, 65:5 (1999), 560–564  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. I. A. Cheltsov, “On a smooth quintic 4-fold”, Sb. Math., 191:9 (2000), 1399–1419  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. I. A. Cheltsov, “Log pairs on hypersurfaces of degree $N$ in $\mathbb P^N$”, Math. Notes, 68:1 (2000), 113–119  mathnet  crossref  mathscinet  zmath  isi
    6. I. A. Cheltsov, “Log canonical thresholds on hypersurfaces”, Sb. Math., 192:8 (2001), 1241–1257  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. A. Iskovskikh, “Birational rigidity of Fano hypersurfaces in the framework of Mori theory”, Russian Math. Surveys, 56:2 (2001), 207–291  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. I. A. Cheltsov, J. Park, “Total log canonical thresholds and generalized Eckardt points”, Sb. Math., 193:5 (2002), 779–789  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. A. V. Pukhlikov, “Birationally rigid Fano hypersurfaces”, Izv. Math., 66:6 (2002), 1243–1269  mathnet  crossref  crossref  mathscinet  zmath
    10. A. V. Pukhlikov, “Birationally rigid iterated Fano double covers”, Izv. Math., 67:3 (2003), 555–596  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. I. A. Cheltsov, “Non-rationality of the 4-dimensional smooth complete intersection of a quadric and a quartic not containing planes”, Sb. Math., 194:11 (2003), 1679–1699  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. A. V. Pukhlikov, “Birational geometry of Fano direct products”, Izv. Math., 69:6 (2005), 1225–1255  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    15. I. A. Cheltsov, “Local inequalities and birational superrigidity of Fano varieties”, Izv. Math., 70:3 (2006), 605–639  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    16. A. V. Pukhlikov, “Explicit examples of birationally rigid Fano varieties”, Mosc. Math. J., 7:3 (2007), 543–560  mathnet  crossref  mathscinet  zmath
    17. A. V. Pukhlikov, “Birationally rigid varieties. I. Fano varieties”, Russian Math. Surveys, 62:5 (2007), 857–942  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. I. A. Cheltsov, “Double spaces with isolated singularities”, Sb. Math., 199:2 (2008), 291–306  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    19. A. V. Pukhlikov, “Birational geometry of higher-dimensional Fano varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:185
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021